Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Alfred George Greenhill
Title: The Applications of Elliptic Functions
Additional book information: London and New York, Macmillan & Co., 1892. 8vo, pp. xi + 357.

Review Information:

Reviewer: J. Harkness
Journal: Bull. Amer. Math. Soc. 2 (1893), 151-157
DOI: https://doi.org/10.1090/S0002-9904-1893-00129-8